# SDR DJFA2006222

- Difficulty date: March 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N702LX
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 3,308 hours, 1,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9907104
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

THE CREW REPORTED THAT WHILE TAXIING THE AIRCRAFT IN KFLL NOTICED SMOKE IN THE FLIGHT DECK AND CABIN.  THE AIRCRAFT WAS SHUT DOWN AND AN EMERGENCY EVACUATION PROCEDURE WAS PERFORMED.  MAINTENANCE ISSUED MEL 21-01-01 FOR THE ENVIRONMENTAL CONTROL UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON MARCH 24, 2006 THE CABIN AIR CYCLE MACHINE WAS REPLACED.  SATISFACTORY OPERATIONAL CHECKS WERE PERFORMED ON THE AIR CONDITIONING SYSTEM, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
